# SDR HALA0700137

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,123 hours, 3,725 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L PIMU MAINT MSG.  BITE CK PER FIM 73-21-00 FIG 115.  FAULTS CH A MSG CLEARED.  OK FOR SERVICE.
